# SDR UALA2013020400681

- Difficulty date: February 2, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 56,537 hours, 6,609 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U45435
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND 3 INCH CRACK ON NR 3 ENGINE PYLON PANEL.  FOUND CRACKED FROM SCREW HOLE TO EDGE ABOUT 1.5 INCH.  MM 06-09-99,PG 215 PANEL 472WR.  INTERIM REPAIRED PER ECRA 5450-02013.
